RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 6, Pages 1324–1328 (Mi dan8473)  

This article is cited in 5 scientific papers (total in 5 papers)

CYBERNETICS AND THE REGULATION THEORY

Mathematical foundations of semantic programming

S. S. Goncharov, D. I. Sviridenko

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (767 kB)

Bibliographic databases:
UDC: 519.682+510.6
Presented: А. С. Алексеев
Received: 22.08.1985

Citation: S. S. Goncharov, D. I. Sviridenko, “Mathematical foundations of semantic programming”, Dokl. Akad. Nauk SSSR, 289:6 (1986), 1324–1328

Citation in format AMSBIB
\Bibitem{GonSvi86}
\by S.~S.~Goncharov, D.~I.~Sviridenko
\paper Mathematical foundations of semantic programming
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 6
\pages 1324--1328
\mathnet{http://mi.mathnet.ru/dan8473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=856842}
\zmath{https://zbmath.org/?q=an:0643.68015}


Linking options:
  • http://mi.mathnet.ru/eng/dan8473
  • http://mi.mathnet.ru/eng/dan/v289/i6/p1324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Morozov, “On the relation of $\Sigma$-reducibility between admissible sets”, Siberian Math. J., 45:3 (2004), 522–535  mathnet  crossref  mathscinet  zmath  isi
    2. A. N. Khisamiev, “Universal functions and almost $c$-simple models”, Siberian Math. J., 56:3 (2015), 526–540  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. A. N. Khisamiev, “A class of almost $c$-simple rings”, Siberian Math. J., 56:6 (2015), 1133–1141  mathnet  crossref  crossref  mathscinet  isi  elib
    4. S. S. Goncharov, “Conditional terms in semantic programming”, Siberian Math. J., 58:5 (2017), 794–800  mathnet  crossref  crossref  isi  elib  elib
    5. S. S. Goncharov, D. I. Sviridenko, “Recursive terms in semantic programming”, Siberian Math. J., 59:6 (2018), 1014–1023  mathnet  crossref  crossref  isi
  • Number of views:
    This page:35
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019